Ramanujan's series for 1 / π arising from his cubic and quartic theories of elliptic functions

Nayandeep Deka Baruah, Bruce C. Berndt

Research output: Contribution to journalArticlepeer-review

Abstract

Using certain representations for Eisenstein series, we derive several of Ramanujan's series for 1 / π arising from his cubic and quartic theories of elliptic functions.

Original languageEnglish (US)
Pages (from-to)357-371
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Volume341
Issue number1
DOIs
StatePublished - May 1 2008

Keywords

  • Eisenstein series
  • Modular equations
  • Theta-functions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Ramanujan's series for 1 / π arising from his cubic and quartic theories of elliptic functions'. Together they form a unique fingerprint.

Cite this